# SDR REXA2021030900114

- Difficulty date: February 19, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 15,070 hours, 10,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE IS CORRODED.  REMOVED & INSTALLED SERVICEABLE PAX DOOR LOWER SILL IAW CRJ 900 SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01, AND 51-40-21-001-001-A01. WVAC EMP# 603145
